# SDR NWAA091749884

- Difficulty date: May 11, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 65,105 hours, 55,644 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND FLOOR PANEL NR 17 HAD 10 SUPPORT CHANNELS DISBONDED AT END ATTACH POINTS.  REPAIRED PER EA 98-214550.
